# SDR DALA1212830688

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 43,981 hours, 19,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY EXIT SIGN LIGHT INOPERATIVE AT DOOR 2R.  REMOVED AND REPLACED POWER SUPPLY, OPERATION NORMAL. (2012-D0229)
